# SDR DLL19001685

- Difficulty date: August 31, 2000
- Submitted: September 5, 2000
- Operation: Air carrier
- Aircraft: N753DA
- Make and model: Lkheed 10113853
- Aircraft serial: 193W1189
- Aircraft time: 87,272 hours, 15,923 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 305
- Condition: Inoperative
- Location: Lt Overwing
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR LIGHT BY LT OVERWING EMERGENCY DOOR BURNED OUT.  RELAMPED EXTERIOR LIGHT.
